# SDR SWAA2022022225402

- Difficulty date: August 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E BULB SEAL RETAINER ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LEFT WING TRAILING EDGE SEAL RETAINER IAW SRM 51-40-02-0G-0 STEP 4 AND SRM 51-40-02-0G-0.
